Skip to content

Announcements

Interested in finding out where others are on their TTC journey? Then check out our Weekly List. Confused by all the abbreviations? We Have the Key!
Abdominal Pain after IUI even after 6 days
avatar
Joshi posted:
I did an IUI around 6 days back - 2 Cycles in 2 days. Ever since, I am having pain in the lower left abdomen. I talked with the Doctor and she advised me to take pain killer Drotin DS - twice a day.

I am taking the medicine but the pain is not going away. My abdomen feels heavy (lower left portion) and pains. Sometimes the pain subsides but it again comes up. Specially if I stand a lot (more than 1 hour).

Can anybody help? Please advise. My Doc. says to take the pain killers and come and visit after 2 days. (that would be after 9 days of (IUI)
Reply
 
avatar
livelaughmoe responded:
Abdominal pain is common, especially for me, post IUI. I would be concerned about taking pain medication, especially since you could be pregnant. I felt a lot of pressure post IUI in my bladder area with cramping.
Me 29 DH 30 TTC for 3 years. HSG, SHG good, SA good, 4 rounds on Clomid, all = BFN. 1st IUI BFN, 2nd IUI BFN, LAP done- cyst removed, 3rd IUI BFP (CP) 4th IUI 3/19 BFN, 5th IUI 4/16 BFP, M/C @ 9wks


Spotlight: Member Stories

My DH and I have been married since 2003 and have been trying for a baby since 2004. I recently lost over 80 pounds, while DH was in Iraq, and when he...More

Helpful Tips

NEW HOPE TO GET PREGNANT: Mini-IVF less medicine, less cost and very effective
A new hope to fertility problems for all of us, less cost and very effective, learn more visit: www.nhfc.mx. Hope this help!! More
Was this Helpful?
12 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.